# SDR IPXA2023051993274

- Difficulty date: May 9, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 25,879 hours, 16,174 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: A554717300000000
- Part serial: NA
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C*** MAJOR REPAIR *** R/H SIDE OF RUDDER AFT FASTENER ROW.  6TH SCREW UP FROM THE BOTTOM.REPAIRED PANEL IAW A300 SRM 55-41-12 PARA 23.
